# SDR DALA1309993748

- Difficulty date: April 4, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 39,325 hours, 14,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A104760
- Condition: Damaged
- Location: Bs 947.5 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME AT BS 947.5 BELOW S17R HAS DAMAGE ON THE WEB.  COMPLIED WITH ERA 511677-14 REV ORIG 1791792.
